Pacific Journal of Mathematics

Nonoscillatory solutions of second order nonlinear differential equations.

Lynn H. Erbe

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 77-85.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983610

Mathematical Reviews number (MathSciNet)
MR0237872

Zentralblatt MATH identifier
0172.11801

Subjects
Primary: 34.42

Citation

Erbe, Lynn H. Nonoscillatory solutions of second order nonlinear differential equations. Pacific J. Math. 28 (1969), no. 1, 77--85. https://projecteuclid.org/euclid.pjm/1102983610


Export citation

References

  • [1] F. V. Atkinson, On second order nonlinear oscillations, Pacific J. Math. 5 (1955), 643-647.
  • [2] P. Hartman, Ordinary differential equations, Wiley, 1964.
  • [3] L. K. Jackson, Subfunctions and second order differentialinequalities, Advances in Math., Academic Press (to appear).
  • [4] J. W. Macki and J. S. W. Wong, Oscillation of solutions to second order nonlinear differentialequations, Pacificic J. Math. 18 (1968) (to appear)
  • [5] R. A. Moore and Z. Nehari, Nonoscillation theorems for a class of nonlineardif- ferential equations, Trans. Amer. Math. Soc. 92-93 (1959), 30-52.
  • [6] Z. Nehari, On a class of nonlinear second order differential equations, Trans. Amer. Math. Soc. 94-95 (1960), 101-123.
  • [7] P. Waltman, Oscillation of solutions of a nonlinear equation, SIAM Review 5 (1963), 128-130.
  • [8] P. Waltman, Some properties of solution of u" + a(t)f(u) = 0, Monat. Math. (1963-64), 50-54.
  • [9] W. R. Utz, Properties of solutions of u" + g(t)u2~l = 0, Monat. Math. (1961-62), 55-60.
  • [10] J. S. W. Wong, A note on second order nonlinear oscillation, SIAM Review 10 (1968), 88-91.